# SDR ANCF2014101001

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N992TA
- Make and model: Airbus A319-112
- Aircraft serial: 2066
- Aircraft time: 3,256,999 hours, 16,802 cycles
- Engine: Cfmint CFM565B6
- Engine time: 3,256,999 hours, 16,802 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

PIREP DURING TAKEOFF ROLL AT V1, BIRD IMPACT SUSPECTED, AFTER THAT STRONG VIBRATION WAS FELT AT ENG 2, WITH AN ECAM ADVISORY 9.0 VIB N1 WHEN POWER WAS APPLIED.  IAW AMM 72-00-20-200-006-A BORESCOPE INSPECTION OF BASTER, HPC STAGES 1, 3 & 8 & COMBUSTION CHAMBER WERE PERFORMED.  NO DISCREPANCIES FOUND IAW AMM 72-21-00-300-028-A REPLACEMENT OF FAN ROTOR BLADES IN PAIRS NR 5, 6 & 23, 24 WERE REPLACED.  IAW AMM 71-00-00-710-009-B VIBRATION CHECK WAS ACCOMPLISHED & WAS SATISFACTORY.  COMPONENT 3 PN ON 338-002-114-0:I58828 SN ON PA405897 PN OFF 338-002-114-0:I58828 SN OFF DD704011-J COMPONENT 4 PN ON 338-002-114-0 I58828 SN ON PA 299644 PN OFF 338-002-114-0 I58828 SN OFF BC137959-O.
